# SDR AALA20130114019

- Difficulty date: January 8, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 48,395 hours, 6,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3D EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 3D EMERGENY LIGHT.  OPS CHECK NORMAL.
